# SDR COEA2017052619923

- Difficulty date: May 26, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103205
- Condition: Corroded
- Location: Frame33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 33, STRINGER 20R  CLIP CORRODED.  REPLACED THE STRINGER CLIP.
